# SDR CALA2016072595583

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 48,479 hours, 20,371 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW CHECK CARD 4-2020 STEP 34 EMERGENY LIGHT BATTERY CAP TEST,  RECEIVED A MESSAGE EPSU ARMED-ON FWD L   REPLACED LEFT OVERWING EPSU IAW MM33-51-38, OPS NORMAL.
